MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 LATEX EXTENSION TUBING - NON STERILE

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 LATEX EXTENSION TUBING - NON STERILE
Catalog Number 650615
Health Effect - Clinical Codes Skin Irritation (2076); Alteration In Body Temperature (2682)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "following precautions to avoid a failure possibility of the device may cause allergy: for use with male external catheters.Caution: this product contains natural rubber latex which may cause allergic reactions.Recommended for use with all bard® male external catheters.Directions for use: insert universal adapter connecting cone into end of male external catheter.Measure distance to urine bag, and cut tubing if necessary.Attach tubing end to inlet cone of urine bag.(detach by rolling back tubing end from inlet cone).Caution: this product contains natural rubber latex which may cause allergic reactions.For use with male external catheters.(b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the extension tubing allegedly caused blistering.The patient is currently using a prescribed cream from his physician.

Brand Name
LATEX EXTENSION TUBING - NON STERILE
Common Device Name
EXTENSION TUBING
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6616435
Report Number1018233-2017-02984
Device Sequence Number789127
Product Code NNW
UDI-Device Identifier00801741050978
UDI-Public(01)00801741050978
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number650615
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1